ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SCLP-280 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
02/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2023-16418.A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: inflammation/irritation, pain, varied injuries, fever, lymphadenopathy, capsular contracture baker grade iii.
Event or Problem Description
Patient reported left side "burning sensation, inflammation (swollen), pain, joint and leg pain, fevers, weight loss, swollen glands in the armpit area, unable to eat at times".Patient additionally reported "capsular contracture baker grade ii".Patient later reported "was square" and "capsular contracture baker grade iii".Device has been explanted.